# SDR IXXA20170213115

- Difficulty date: January 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1285-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 1285 - 1307,  LBL 6 IS CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW  ENGINEERING DOCUMENT 47224FAB34.
